ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Solution of Two Singular Integral Equations Arising in Water Wave Problems

Chakrabarti, A (1989) Solution of Two Singular Integral Equations Arising in Water Wave Problems. In: Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik (ZAMM), 69 (12). pp. 457-459.

Full text not available from this repository. (Request a copy)
Official URL: http://onlinelibrary.wiley.com/doi/10.1002/zamm.19...
Item Type: Editorials/Short Communications
Additional Information: Copyright of this article belongs to John Wiley and Sons.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 19 Oct 2010 08:57
Last Modified: 19 Oct 2010 08:57
URI: http://eprints.iisc.ernet.in/id/eprint/33254

Actions (login required)

View Item View Item